# SDR 96ZZZX2991

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3439Q
- Make and model: Cessna 320E
- Aircraft serial: 320E0039
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 08130228
- Condition: Cracked
- Location: Fs 27.25
- Part time: 3,568 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, RT BULKHEAD AT FS 27.25 WAS FOUND CRACKED.  THIS AND THE OPPOSITE PART ON THE LT SIDE ARE WHERE THE NLG STEERING CABLES ATTACH VIA STEEL PULLEY BRACKETS.  SUBMITTER SUGGESTS MFG EITHER PRODUCE REINFORCEMENT KIT OR STRENGTHEN NEW COMPONENTS.  PART WAS REPLACED WITH A SERVICEABLE BULKHEAD OF THE SAME PART NUMBER.
